Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Child having fever and cough, taken maxtra and calpol, has semi solid stools. Is it safe to give zanocin ans zinconia syrup?

my son is 3 yrs 8 months old. for the past 3 days he is having fever and cough . doc gave calpol 250 and maxtra for cough twice daily. fever has been around 100 degrees. as of todays, ie 3rd day, he is having only one bout of fever around evening time. since morn today he is also having stools semi solid in nature, watery for last 3-4 times, not smelly, but in small amount, i just gave zanocin and zinconia syrup . Is it ok for him ?
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  380
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Cardiology 's  Response
Hello Dipankara
Thanks for the query
Actually all these symptoms are suggestive of viral illness involving both respiratory and digestive system. Zinc containing syrup help in better epithelial cell growth so it will help both in cough and diarrhea. Just maintain adequate hydration by frequent ORS sips, continue feeding, give zinconia 5 ml once a day for 14 days.
I hope this answers your query.
Wish u and your child good health
Thanks with regard
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor